MathSciNet Relay Station
MathSciNet bibliographic data
MR2319693 (2008k:34016) 34A12 (26A33 37D45 93C10)
Lin, Wei Global existence theory and chaos control of fractional differential equations. J. Math. Anal. Appl. 332 (2007), no. 1, 709–726.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement